Had quite the interesting week dealing with allergic reactions to medication!
I started taking a new antibiotic recently to try and combat a kind of poison oak rash that has appeared on my face this past month. Nothing is making it better and it really hurts and itches. (It’s not Poison Oak, it was a response from a ton of stress a few weeks ago).
The new medication did not sit well.
On Wednesday I started exhibiting all the symptoms of the flu except upset stomach, or bodily secretions…(the flu is gross, I was not). Every single muscle cried out in pain, every hair follicle begged for mercy! I left work an hour early to crawl onto the couch and wrap up in a heated blankie.
Came to work Thursday feeling even worse, but what was more fun, is that as the morning progressed… my bodily slowly started turning bright red with a splotchy, bumpy, strawberry red rash that covered almost every square inch of my body from head to toe! A headache came on, my neck went stiff, and my fingers and feet started to swell up like sausages. My co-host Eric, looked at me and warned that I’d better get to the doctor ASAP or he would drive me himself! So…off to the doctor I went, for some massive steroid shots and more medication. Fun!
What have I learned? That I hate all the death-like warnings that come with medications…just because you want to have something simple cured. I wish they would advertise on TV all the healthy options we have instead that have been proven to work and that we should go after first! Believe me I’m a natural kind of medicinal fix kind of girl!
It’s now Friday and I feel and look 100% better…at least when it comes to the previous mentioned issues!
However, I do love the side effects of the steroid shots! My muscles have never looked better and I may sign up to compete in a bodybuilding competition soon! Ha!
- The Christmas Footstool - December 6, 2017
- Thankfulness – A Key to Having Peace - November 14, 2017
- Rotten Fruit - September 29, 2017
- No Fear Here - September 12, 2017
- The Keys to Your Kid’s Heart - August 7, 2017
- When You’ve Done All to Stand: Stand - July 14, 2017
- Good News is Fun to Share - June 27, 2017
- Changing Your Attitude - June 20, 2017
- Beauty for Ashes - May 17, 2017
- Worry - May 1, 2017
Leave a Comment